Nurofen Sachets 100mg/5ml Oral Suspension
Nurofen Singles for children is an oral suspension for babies and children from 3 months designed to relieve pain and reduce fever. It is taken by mouth.
Fast, Effective Relief :-
Soothes away pain from:
cold & flu symptoms,
The active substance is ibuprofen. Each 5ml sachet contains 100mg ibuprofen. The other ingredients are: Maltitol Liquid (E965), purfied water, glycerol, citric acid, sodium citrate, sodium chloride, sodium saccharin, orange flavour, xanthan gum, polysorbate 80, domiphen bromide.
Oral Use. Before opening, massage the sachet to mix the contents well. Gently squeeze the liquid onto the 2-ended measuring spoon (2.5ml or 5ml) provided. You must measure the dose accurately. For short term use only.
|3-6 months (weighing over 5kg)||2.5ml||3 times in 24 hours|
|6-12 months (7.7 9kg)||2.5ml||3 times in 24 hours|
|1-3 years (10-16kg)||5ml||3 times in 24 hours|
|4-6 years (17-20kg)||7.5ml||3 times in 24 hours|
|7-9 years (21-30kg)||10ml||3 times in 24 hours|
|10-12 years (31-40kg)||15ml||3 times in 24 hours|